On the logarithmic derivatives of Dirichlet $L$-functions at $s=1$

Volume 137 / 2009

Yasutaka Ihara, V. Kumar Murty, Mahoro Shimura Acta Arithmetica 137 (2009), 253-276 MSC: Primary 11M06; Secondary 11M20, 11M26, 11N64. DOI: 10.4064/aa137-3-6

Authors

  • Yasutaka IharaRIMS
    Kyoto University
    Sakyo-ku, Kyoto 606-8502, Japan
    e-mail
  • V. Kumar MurtyDepartment of Mathematics
    University of Toronto
    Toronto, M5S 2E4, Canada
    e-mail
  • Mahoro Shimura12th Laboratory
    Department of Mathematical Sciences
    School of Science
    Tokai University
    1117, Kita-kaname
    Hiratsuka, Kanagawa-Pref. 259-1292, Japan
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image